# SDR AALA202108117387

- Difficulty date: August 3, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737832
- Aircraft serial: 31275
- Aircraft time: 10,718 hours, 4,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT SHROUD BROKEN AT SEAT 26ABC. **SUPPLEMENTAL REPORT: SECURED LIGHT SHROUD IAW CMM 25-23-67, OPS CHECK GOOD.** (CLOSED)
